# SDR CHQA200600129

- Difficulty date: October 3, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 16,885 hours, 13,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT EMERGENCY LIGHT BULB IAW MM 33-50-00.  OPS CHECK GOOD.
